# SDR SIMA2012025007

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 25,461 hours, 22,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT AFT WING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AFT WING EMERGENCY LIGHT BULB IAW EMB AMM 33-50-07.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 52-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
